# SDR ASOA2013010302739

- Difficulty date: December 5, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 24,271 hours, 16,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 969-985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT CORRODED FROM FS 969 TO 985.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  DAMAGE EXCEEDS ALLOWABLE DAMAGE LIMITS OF SRM 53-00-00-101-001-A01.  COMPLIED WITH REO 670-53-00-377.
